# SDR QXEA200601462

- Difficulty date: June 15, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 11,554 hours, 8,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Detached
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - UNABLE TO OPEN GALLEY SERVICE DOOR FROM THE INSIDE.  MAINTENANCE FOUND THE GALLEY SERVICE DOOR OUT OF SEQUENCE.  RE-ATTACHED THE LIFTING ROD AND OPERATIONAL CHECK PERFORMED OF THE DOOR.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
